# SDR 9717769927

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Cabin
- Part time: 62,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD GALLEY DOOR EVACUATION SLIDE BOTTLE LOW ON PRESSURE.  REPLACED SLIDE.
